# SDR AALA20020230

- Difficulty date: February 21, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND NR 4 SEAT TRACK INBOARD FLOORBOARD SUPPORT FLANGE HAS CORROSION FROM STATION 210 TO 248.  INSTALLED SEAT TRACK SECTION STATION 200 TO 274 PER SRM 53-05 FIG 4F SHEET 2.  (M)
